# SDR DALA2024121111645

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AFT CARGO COMP. LH TRANSITION PANEL STA 1410 TO STA 1530 HAS CORROSION ON SEVERAL AREAS. CORRECTIVE ACTION: SUMMARY OF NR-00609- REMOVED CORROSION AND EVALUATED LH TRANSITION PANEL FROM STA 1410 TO 1500 IAW B757 SRM 51-10-02 AND ERA 491157-14 MA REV A, FOUND WITHIN LIMITS, TRANSITION PANEL FROM STA 1500 TO STA 1530 FOUND OUT OF LIMITS WITH 100% MAT LOSS, REMOVED, FABRICATED REPAIR AND INSTALLED LH TRANSITION PANEL STA 1500 TO STA 1530 IAW B757 SRM. (0703073)
